The Cause Of Cough Has Not Disappeared In Patients With Pulmonary TB?

Illustration of The Cause Of Cough Has Not Disappeared In Patients With Pulmonary TB?
Illustration: The Cause Of Cough Has Not Disappeared In Patients With Pulmonary TB? wexnermedical.osu.edu

my husband was sentenced to active duplex and had been treated for 1 month but why did the cough still not disappear ?? In fact, until the chest pain ??

1 Answer:

Hello Lisda, thank you for the question to HealthReplies.com

Pulmonary tuberculosis infection basically requires treatment for at least 6 months to kill all the tuberculosis bacteria in the lungs. This 6 month treatment consists of 2 months intensive phase (treatment with 4 types of antibiotics) and 4 months advanced phase (treatment with 2 types of antibiotics). Usually the symptoms of tuberculosis will improve a few weeks after taking the drug (usually 2 weeks), but a cough that persists after 1 month of treatment also does not indicate that treatment is unsuccessful. Persistent cough after 1 month of treatment is also not a rare condition. Your doctor will recommend a repeat examination (sputum examination and chest X-ray) at the end of the intensive phase of your treatment (at the end of the 2nd month).

For the time being, you should continue your medication according to your doctor's instructions. The success or failure of treatment will be determined from the re-examination at the end of the second month and at the end of the 6th month of your treatment. Make sure you take your medication regularly and not intermittently. If the cough really interferes with your activities, you can consult your doctor again. Your doctor can re-evaluate (the presence or absence of other causes of coughing, such as infections in the upper respiratory tract, non-tuberculosis, allergies, side effects of medications, etc.) and the doctor can also help provide symptomatic drugs such as cough suppressants.

Next article about pulmonary tuberculosis that you can read

So much information from me, hopefully enough answer

: by

Related Question

Bintitan Prolonged Accompanied By Blurred Vision?

Bintitan Prolonged Accompanied By Blurred Vision?

(1 year ago)

Good afternoon, my right eye has long been abnormal, but for some reason I have not had time to check it. Well, it’s been 3 days more my right eye is experiencing swelling af...

How To Deal With Swollen Left Cheek After Using A Massage Tool?

How To Deal With Swollen Left Cheek After Using A Massage Tool?

(1 year ago)

I am 18 years old teenager. At that time, I used a body slimming tool called “relax and spin tone”, it was round, jagged, covered with cloth and twisted when turned on....

Should The Late Menses Medication Given By A Doctor Be Taken After Menses?

Should The Late Menses Medication Given By A Doctor Be Taken After Menses?

(1 year ago)

In the afternoon, yesterday I checked with the obstetrician because I missed my period about 2 months, and in the ultrasound there was no pregnancy, then I was prescribed the drug ...

Leave a Reply

Your email address will not be published. Required fields are marked *